MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-28
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The reported patient effect of perforation, as listed in the absorb gt1 instructions for use is a known adverse event associated with the use of a coronary scaffold in native coronary arteries.The investigation determined the reported difficulties and treatment appear to be related to circumstances of the procedure; however, a conclusive cause for the reported perforation cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The graftmaster 2.8 x 19 referenced is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that the moderately tortuous and moderately calcified distal left anterior descending coronary artery was predilated with laser atherectomy.After post dilatation of the 3.0x28 absorb gt1 was performed, a perforation was noted.The 2.8x19 graftmaster stent delivery system (sds) was inserted, but unable to advance past the tortuous and calcified anatomy and the newly implanted gt1.Subsequent to the device interaction, the proximal shaft of the graftmaster sds separated.The guide catheter, guide wire, and sds were removed together as a unit.A new graftmaster sds was inserted to successfully cross the gt1 and treat the perforation.There was no adverse patient sequela.No additional information was provided.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6110825
Report Number2024168-2016-08050
Device Sequence Number16330488
Product Code PNY
UDI-Device Identifier08717648213069
UDI-Public(01)08717648213069(17)170711(10)6071261
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/17/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/11/2017
Device Catalogue Number1235300-28
Device Lot Number6071261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2016
Initial Report FDA Received Date11/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight86